MAUDE Adverse Event Report: ARTHREX, INC. ACP KIT SERIES I; SYRINGE, PISTON

ARTHREX, INC. ACP KIT SERIES I; SYRINGE, PISTON
Model Number ACP KIT SERIES I
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 08/23/2022, it was reported by a facility representative via sems that qty.2 of an abs-10011 acp kit series i had failed during use (2 out of 10).This was discovered during use with no impact to the patient.Additional information has been requested.On 09/16/2022, the facility representative replied via email and stated the following information: both devices failed in the same prp procedure on (b)(6) 2022.The 6ml syringe failed to stay in place while drawing blood and fell out causing blood to spill.Air bubbles were observed during the blood draw.There was no impact or any harm reported to the patient or the facility staff.Both devices have been discarded.Additional information has been requested on how the site was decontaminated and how the case was completed.On 09/26/2022, the facility representative replied via email and stated the following information: the site was decontaminated after the blood spill by using an emergency spill kit, and the procedure was completed by using another abs-10011 acp kit series i, a lot number was not provided.

Brand Name
ACP KIT SERIES I
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15534271
Report Number1220246-2022-05557
Device Sequence Number7848818
Product Code FMF
UDI-Device Identifier00888867001824
UDI-Public00888867001824
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
BK070069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberACP KIT SERIES I
Device Catalogue NumberABS-10011
Device Lot Number2118121482
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2022
Initial Report FDA Received Date10/03/2022
Date Device Manufactured06/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown